MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The primary report of the autopulse platform (sn (b)(4)) powering off intermittently was not reproduced during functional testing of platform, and could not be confirmed through review of the retrieved archive data.The archive data recorded no session around the reported event date of (b)(6) 2018.The report of the autopulse platform (sn (b)(4)) powering off intermittently on (b)(6) 2018 was not reproduced during functional testing of platform.The secondary report of the platform has a damaged top cover was confirmed upon visual inspection.It is attributed to mishandling.Part of routine testing, the platform was observed with no brake activation upon power on due to the drive train motor brake gap was out of specification.Upon adjustment the platform was tested and passed within specification.This is not related to the reported event.Historical complaints were reviewed for service information related to the reported complaint and no previous history of complaint was reported for the autopulse platform with serial number (b)(4).
 
Event or Problem Description
As reported, the autopulse platform (sn (b)(4)) intermittently powered off during shift check.In addition, the user observed damaged top cover on the platform.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7559167
Report Number3010617000-2018-00591
Device Sequence Number16612284
Product Code DRM
UDI-Device Identifier00849111000239
UDI-Public00849111000239
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1